# SDR 2020F00378

- Difficulty date: August 19, 2020
- Submitted: August 27, 2020
- Operation: General aviation
- Aircraft: N804WA
- Make and model: Doug DC-9-83
- Aircraft serial: 49345
- Aircraft time: 51,837 hours, 39,229 cycles
- Engine: Pwa JT8D219
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29985107
- Part serial: 1205
- Condition: Low Pressure
- Location: L2 Door
- Part time: 27 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON 8/19/20 DURING THE SERVICE CHECK ON N804WA, IT WAS DISCOVERED THAT THE L2 ESCAPE SLIDE {SN 1205} HAD LOW PRESSURE.
